# SDR DL733020631

- Difficulty date: June 6, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 44,062 hours, 30,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NEW SECTION OF SKIN WAS SPLICED IN FROM FS 907 TO 957 AND S-20R TO 25R PER ER/A 383228-14.  A SECTION OF THE LOWER SKIN WAS FOUND TO BE ROUTED OUT IN THE LAP SPLICE AREA AT APPROXIMATELY FS 935 AND S-25R.  AFTER INSTALLATION OF THE NEW UPPER SKIN, THE LOWER SKIN WAS REPAIRED PER SRM 53-00-01, FIGURE 210 WITH MINOR DEVIATIONS.
